Alert archive / Nevada / Wind Advisories in 2014
Wind Advisory 10, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Mar 29, 2014, 2:00 PM PDT for Nye County, White Pine County, Nevada. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2014, 2:00 PM PDT (21:00 UTC)
- Expired
- Mar 29, 2014, 8:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Elko, NV
Counties Nye County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 242 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.0 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
688 WWUS75 KLKN 292100 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 200 PM PDT SAT MAR 29 2014 ...STRONG GUSTY WINDS ACROSS CENTRAL NEVADA THROUGH SUNDAY... .LOW PRESSURE WILL DEVELOP NEAR WHITE PINE COUNTY THIS EVENING, FOLLOWED BY A STRONG COLD FRONT SWEEPING THROUGH CENTRAL NEVADA TONIGHT AND EARLY SUNDAY. STRONG SOUTH WINDS WILL PREVAIL ACROSS WHITE PINE AND EASTERN NYE COUNTIES THIS AFTERNOON AND TONIGHT. BEHIND THE COLD FRONT, STRONG NORTHWEST WINDS WILL IMPACT NORTHWEST NYE COUNTY ON SUNDAY. NVZ035-041-300300- /O.NEW.KLKN.WI.Y.0010.140329T2100Z-140330T0300Z/ WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...DUCKWATER...CURRANT SUMMIT 200 PM PDT SAT MAR 29 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS...SOUTH TO SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...STRONGEST WINDS ARE EXPECTED THIS AFTERNOON AND THIS EVENING BEFORE DIMINISHING SOME IN THE VALLEYS OVERNIGHT. STRONG NORTHWEST WINDS ARE EXPECTED TO BEGIN SUNDAY MORNING. * LOCATIONS INCLUDE: DUCKWATER...CURRANT SUMMIT...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS ON U.S. HIGHWAYS 6...50 AND 93 SHOULD USE CAUTION. AREAS OF BLOWING DUST MAY RESULT IN REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ040-301200- /O.NEW.KLKN.WI.Y.0011.140330T1200Z-140331T0000Z/ NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN 200 PM PDT SAT MAR 29 2014 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT SUNDAY. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...STRONGEST WINDS ARE EXPECTED 8 AM THROUGH 3 PM ON SUNDAY. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN. * IMPACTS...NORTHWEST WINDS WILL MAKE TRAVEL DIFFICULT ON U.S. HIGHWAY 6 AND STATE HIGHWAY 376, ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY REDUCE VISIBIILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DD/TURNER
1 follow-up statement
927 WWUS75 KLKN 300232 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 732 PM PDT SAT MAR 29 2014 ...STRONG GUSTY WINDS ACROSS CENTRAL NEVADA THROUGH SUNDAY... .A STRONG COLD FRONT WILL SWEEP THROUGH CENTRAL NEVADA TONIGHT AND EARLY SUNDAY. BEHIND THE COLD FRONT...STRONG NORTHWEST WINDS WILL IMPACT NORTHWEST NYE COUNTY ON SUNDAY. NVZ035-041-300345- /O.EXP.KLKN.WI.Y.0010.000000T0000Z-140330T0300Z/ WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...DUCKWATER...CURRANT SUMMIT 732 PM PDT SAT MAR 29 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING. GUSTY WINDS HAVE NOT DEVELOPED AS ANTICIPATED EARLIER THIS AFTERNOON...AND THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE. $$ NVZ040-302045- /O.CON.KLKN.WI.Y.0011.140330T1200Z-140331T0000Z/ NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN 732 PM PDT SAT MAR 29 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM PDT SUNDAY. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...STRONGEST WINDS ARE EXPECTED 8 AM THROUGH 3 PM ON SUNDAY. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN. * IMPACTS...NORTHWEST WINDS WILL MAKE TRAVEL DIFFICULT ON U.S. HIGHWAY 6 AND STATE HIGHWAY 376... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RCM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Mar 29, 10:16 AM PDT, 3 hours 44 minutes earlier.
Area forecast discussion, Mar 29, 10:16 AM PDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 1016 AM PDT SAT MAR 29 2014 .SYNOPSIS...SEVERAL PACIFIC STORM SYSTEMS WILL BRING RAIN AND SNOW TO THE GREAT BASIN OVER THE NEXT SEVERAL DAYS. TEMPERATURES WILL GENERALLY BE BELOW NORMAL FOR LATE MARCH AND EARLY APRIL. && .AVIATION UPDATE...FOR THE 18Z TAFS...COMPLICATED TAF PACKAGE, WITH SNOW AND WIND IMPACTING AVIATION OPERATIONS THROUGH THE NEXT 24 HOURS. MODEL GUIDANCE THAT INCLEMENT WEATHER WILL OCCUR AT THE TAF SITES, BUT DIFFER A BIT ON TIMING /WITH THE 12Z GFS A BIT SLOWER/ SO WILL HOLD OFF ON TEMPO GROUPS UNTIL THE EVENT STARTS TO UNFOLD THIS AFTERNOON/EVENING. GENERALLY SPEAKING...EXPECT DEGRADED CONDITIONS IN -RA TO BEGIN AT KWMC AROUND 00Z, AND AT KEKO AROUND 03Z. EXPECTING -RA TO CHANGE TO -SN AT BOTH KWMC/KEKO APPROXIMATELY 06Z TONIGHT, WITH VIS/CIG MOST LIKELY FALLING TO IFR/CAT A LANDING MINIMUMS AT KEKO TONIGHT. STRONG COLD FRONT WILL REACH KWMC BY 09Z, AND KEKO BY 12Z, WITH STRONG NW WINDS GUSTING 30-35 KTS AND LIMITED VIS IN -SHSN. SINCE MOST OF THE SNOW IS FALLING AT NIGHT AT KEKO, SOME ACCUMULATIONS ON KEKO RUNWAYS ARE POSSIBLE BY 15Z SUN. FURTHER SOUTH...CYCLOGENESIS EXPECTED NEAR KELY AFTER 00Z, WITH STRONG SW/S WINDS GUSTING OVER 30 KTS AT TIMES. INCLUDED VCTS AT KELY THIS EVENING WITH INSTABILITY PRESENT. STRONG COLD FRONT PASSAGE APPROXIMATELY 12-15Z SUN, WITH AGAIN STRONG NW WINDS OF 20-35 KTS. ACCUMULATING SNOW MOST LIKELY AT KELY 12-18Z SUN, WITH IMPACTS POSSIBLE ON KELY RUNWAYS. AT KTPH...STRONG SW WINDS THIS AFTERNOON AT 20-30 KTS. COLD FRONT ARRIVES AT KTPH AROUND 12Z SUN, WITH VERY STRONG NW WINDS FOLLOWING ITS PASSAGE AT THE KTPH TERMINAL, GUSTING TO 45 KTS. ONLY SOME PASSING -RASNSH EXPECTED AT KTPH. TURNER && .PREV DISCUSSION... /ISSUED AT 324 AM / SYNOPSIS...SEVERAL PACIFIC STORM SYSTEMS WILL BRING RAIN AND SNOW TO THE GREAT BASIN OVER THE NEXT SEVERAL DAYS. TEMPERATURES WILL GENERALLY BE BELOW NORMAL FOR LATE MARCH AND EARLY APRIL. SHORT TERM...TODAY THROUGH MONDAY. A STREAM OF PACIFIC MOISTURE IS VISIBLE ON SATELLITE IMAGERY EARLY THIS MORNING TO OUR NORTHWEST...ROUGHLY IN THE SAME PLACE AS A SURFACE COLD FRONT. THIS MOISTURE STREAM AND COLD FRONT WILL SLOWLY SINK SOUTHEAST INTO THE SILVER STATE TODAY. AHEAD OF THE FRONT...GUSTY SOUTHWESTERLY WINDS WILL DEVELOP...BUT BELIEVE SPEEDS SHOULD REMAIN JUST BELOW WIND ADVISORY LEVELS. GFS AND NAM BOTH SHOW DECENT INSTABILITY ACROSS PARTS OF CENTRAL NEVADA...SO ADDED THUNDER TO THE FORECAST IN THESE AREAS THIS AFTERNOON AND THIS EVENING. HIGHS TODAY SHOULD BE A BIT MILDER THAN YESTERDAY...BUT CLOUDS WILL KEEP TEMPS FROM REALLY TAKING OFF. THINGS GET A BIT MORE INTERESTING TONIGHT. A SHORTWAVE EMBEDDED IN THE FLOW IS CURRENTLY STILL WELL OFF THE WEST COAST...ABOUT DUE WEST OF MONTERREY...BUT IT SHOULD MAKE RAPID PROGRESS EAST. IT WILL MOVE ASHORE IN CALIFORNIA THIS EVENING AND CROSS NEVADA ON SUNDAY. AS THE SURFACE COLD FRONT SLIDES SOUTHEASTWARD TONIGHT AND THE UPPER LEVEL TROUGH APPROACHES...A LEE-SIDE SURFACE LOW WILL DEVELOP OVER THE CENTRAL GREAT BASIN...SLOWING THE COLD FRONT AND ALLOWING THE ADVECTING COLD AIR TO CATCH UP TO DEVELOPING PRECIPITATION. THIS WILL ALLOW VALLEY RAIN SHOWERS THIS EVENING TO CHANGE TO SNOW LATER TONIGHT...AND LINGER THROUGH AT LEAST PART OF SUNDAY. THERE IS REASONABLE CONFIDENCE THAT THE BAND OF STEADIER PRECIPITATION...ONCE IT DEVELOPS...WILL CONTINUE PROGRESSING EASTWARD...SO EXPANDED EXISTING WINTER WEATHER ADVISORY EAST TO ENCOMPASS SOUTH-CENTRAL ELKO COUNTY AND WHITE PINE COUNTY. WARM TEMPERATURES EARLY ON WILL LIMIT ACCUMULATIONS IN THE LOWEST VALLEYS...SO HAVE LEFT THE ADVISORY FOR ELEVATIONS JUST ABOVE THE LOWEST VALLEY FLOORS FOR ALL ZONES. HOWEVER...THE SLOW MOVING NATURE OF THIS BAND OF PRECIPITATION SUGGESTS THE OPPORTUNITY FOR ADVISORY LEVEL SNOWFALL TO REACH ALL VALLEY FLOORS...AND FUTURE SHIFTS WILL NEED TO RE-EVALUATE THIS POTENTIAL. THE TROUGH WILL MOVE AWAY TO THE EAST BY LATE SUNDAY...CAUSING STEADIER SNOW TO TAPER TO SNOW SHOWERS AND THEN END. SOME INSTABILITY IS SHOWN ON GUIDANCE BUT WAS NOT YET CONFIDENT ENOUGH TO INCLUDE THUNDER ON SUNDAY...ANOTHER THING FUTURE SHIFTS WILL NEED TO RE-EXAMINE. HIGHS SUNDAY SHOULD BE NOTICEABLY BELOW NORMAL FOR LATE MARCH...ALONG WITH A GUSTY NORTHWEST WIND. ALL-IN- ALL...NOT A VERY PLEASANT DAY. A WEAK RIDGE MOVES ACROSS THE AREA QUICKLY ON SUNDAY NIGHT...PUTTING AN END TO PRECIPITATION FOR THE MOST PART. HOWEVER...BY MONDAY A CLOSED LOW APPROACHES THE CALIFORNIA COAST...AND WARM ADVECTION/ISENTROPIC LIFT WILL DEVELOP ACROSS THE GREAT BASIN AHEAD OF IT. THIS MAY CAUSE LIGHT PRECIPITATION TO BEGIN BREAKING OUT BY LATER IN THE DAY MONDAY. COLD AIR WILL LINGER FROM THE PREVIOUS SYSTEM SO EXPECT PRECIP TO BE MOSTLY IN THE FORM OF SNOW EXCEPT IN THE VERY LOWEST VALLEYS. STILL SOME UNCERTAINTY WITH THIS SYSTEM...BUT ANOTHER ROUND OF WINTER WEATHER ADVISORIES MAY BE NEEDED BY LATE MONDAY/MONDAY NIGHT. HIGHS MONDAY WILL REMAIN CHILLY FOR LATE MARCH. RCM LONG TERM...MONDAY NIGHT THROUGH SATURDAY. ULTRA HIGH CONFIDENCE IN AN ACTIVE AND PRECIP FILLED LONG TERM PERIOD. MODELS LACK CONGRUITY AFTER ABOUT WEDNESDAY 00Z BUT THEY ALL DEPICT UNSETTLED CONDITIONS WITH WINTER LIKE CONDITIONS WITH NEAR STEADY TEMPS. DURING THE ENTIRE PERIOD...SNOW LEVELS WILL REMAIN NEAR VALLEY FLOORS THROUGH THE PERIOD. WEAK INSTABILITY WILL CREATE POTENTIAL FOR THUNDERSTORMS IN THE AFTERNOONS...BUT ONLY VERY SLIGHT CHANCE. NOT READY TO COMMIT ON PUTTING THEM IN THE ACTUAL FORECAST THIS FAR OUT. WITH NEARLY STEADY TRAJECTORY OFF THE PACIFIC...EXPECT EVEN LOWER MOISTURE AMOUNTS TO IMPACT SLOPES. SNOW AMOUNT GRIDS SHOW OVERLY OPTIMISTIC AMOUNTS IN THE EARLY PART OF THE LONG TERM AND HAVE MANUALLY LOWERED THEM TO ONLY A COUPLE INCHES EACH PERIOD. VALLEY FLOORS WILL SEE A MIX OF RAIN AND SNOW WITH SOME ACCUMULATIONS. BUT SNOW WILL BE QUITE WET AND NOT LAST LONG ON THE GROUND. STILL...VERY WELCOME IN THE MIDST OF THIS DROUGHT. PRECIP CHANCES LOWER ON THURSDAY THEN INCREASE AGAIN ON FRIDAY THROUGH AND SATURDAY. ADDED SLIGHT CHANCE TO LOW CHANCE POPS NEXT WEEKEND AS INDICATION OF HIGH CONFIDENCE. BB AVIATION...WINTER WEATHER SITUATION AT KWMC AND KEKO. CHANCE FOR ISOLATED THUNDER IN KELY THIS AFTERNOON AN EVENING. KTPH MAINLY GUSTY WINDS. SHOWERS WILL DEVELOP IN KWMC AND KEKO DURING THE DAY WITH CIGS/VSBY LOWERING TO MVFR AT TIMES. STILL VFR AT KELY BUT LOWERING DURING THE DAY. VFR AT KTPH. SHOWERS WILL BE MIX OF RAIN/SNOW FOR SLUSHY CONDITIONS AT TIMES ON RUNWAYS AT KWMC AND KEKO. CONDITIONS IMPROVE A LITTLE AT KWMC AFTER 06Z SUNDAY. && .LKN WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 PM PDT SUNDAY ABOVE 5500 FEET FOR NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY. WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 5 PM PDT SUNDAY ABOVE 6000 FEET FOR SOUTH CENTRAL ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 PM PDT SUNDAY FOR RUBY MOUNTAINS/EAST HUMBOLDT RANGE. && 99/99
Hazardous weather outlook, Mar 29, 8:24 AM PDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 824 AM PDT SAT MAR 29 2014 NVZ030-031-033>041-301530- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 824 AM PDT SAT MAR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. A DEVELOPING AREA OF LOW PRESSURE AND ASSOCIATED SURFACE COLD FRONT WILL BRING WIDESPREAD VALLEY RAIN AND MOUNTAIN SNOW TO THE REGION TODAY THROUGH TOMORROW. PRECIPITATION WILL INITIALLY BEGIN AS VALLEY RAIN ACROSS HUMBOLDT COUNTY TODAY...WITH ISOLATED THUNDERSTORMS FOR THE REMAINDER OF THE REGION. BY TONIGHT THINGS BEGIN TO BECOME INTERESTING AS COLDER AIR WORKS INTO THE AREA. THIS WILL CAUSE RAIN TO CHANGEOVER TO SNOW ACROSS CENTRAL AND NORTHERN NEVADA. TEMPERATURES WILL BE MARGINAL FOR ACCUMULATING SNOW BELOW 5500 FEET ELEVATION...WITH ONLY A SLUSHY INCH POSSIBLE WITH LIMITED IMPACTS. ELEVATIONS ABOVE 5500 FEET WILL BE COLD ENOUGH FOR ACCUMULATING SNOW...WITH THE HIGHEST AMOUNTS EXPECTED ABOVE 6000 FEET. THE LARGEST IMPACTS ARE EXPECTED ABOVE 6000 FEET WHERE SNOW WILL BE ABLE TO ACCUMULATE ON UNTREATED ROADWAYS. IN ADDITION THERE COULD BE A 3 TO 6 HOUR PERIOD OF MODERATE TO HEAVY SNOW ALONG THE COLD FRONT AS IT PROGRESSES ACROSS THE STATE TONIGHT FROM THE NORTHWEST TO SOUTHEAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AFTER A SMALL BREAK IN THE ACTION ON SUNDAY NIGHT...A SECOND SYSTEM WILL BEGIN TO IMPACT THE REGION BY MONDAY AFTERNOON. CONFIDENCE IS LOW IN THE EVOLUTION OF THIS SYSTEM AT THIS TIME...BUT SNOWFALL IT IS LIKELY ONCE AGAIN. THE HIGHEST PROBABILITY OF IMPACTFUL SNOWFALL WILL BE ON MONDAY NIGHT INTO TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 2:00 PM PDT | Wind Advisory | LKN | Nye | 24 hr |
| Mar 29, 2:20 PM PDT | Winter Storm Warning | LKN | Elko, White Pine | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.